Turkish Journal of Science
Journal license

Journal

Turkish Journal of Science


Volume
& Issue

Volume 11, Issue 2


Published
on

October 12, 2026


Pages

76-82


DOI

Article

A Caputo-Fabrizio fractional integral approach to Hermite-Hadamard type inequalities for strongly (s;m)-convex functions

Check for updates


Authors

Ebru Karaduman Affiliation:
Ağrı İbrahim Çeçen University, Faculty of Science and Letters, Department of Mathematics, 04100, Ağrı, Turkey
and Kader Asak Affiliation:
Institute of Graduate Studies, Department of Mathematics, Ağrı İbrahim Çeçen University, Ağrı, Turkey


Abstract

In this paper, we consider the integral operators corresponding to the non-singular fractional derivative introduced by Caputo and Fabrizio in 2015. Using the Caputo-Fabrizio fractional integrals, new Hermite-Hadamard type inequalities are established for strongly (s;m)-convex functions. The obtained results not only generalize several classical inequalities available in the literature but also highlight the advantages of the non-singular kernel structure in the study of strongly convex mappings. Furthermore, the theoretical findings are supported by various applications. In addition, the graphs prepared to visualize the results clearly demonstrate the potential of the proposed approach in both theoretical and applied mathematics. $CF_w^a P(x) = \frac{1}{M(a)} P(w) + \frac{M(a)}{a-w} \int_w^x \frac{1}{P(x) dx} > w$; $CF_z^b P(x) = \frac{1}{M(b)} P(z) + \frac{M(b)}{b-z} \int_z^x \frac{1}{P(x) dx} < z$


Keywords

Hermite-Hadamard, Caputo-Fabrizio fractional integral, strongly (s, m)-convexity


Citation

Karaduman, E. & Asak, K. (2026). A caputo-fabrizio fractional integral approach to hermite-hadamard type inequalities for strongly (s;m)-convex functions. Turkish Journal of Science, 11(2), 76–82. https://doi.org/10.66833/TJOS-2026-0008

Published by: Engineering Journals

Engineering Journals Logo